# SDR IPXA2025022576954

- Difficulty date: February 10, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50054
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT LEFT SIDE STA 1050 LBL 45.5 TO LBL 65.5 FLOOR BEAM SUPPORT CHANNEL SPOTS WITH CORROSION. DOT 68-01 FR-68. REMOVE AND REPLACE 1 EACH FLOORBOARD SUPPORT TEE (P/N: 144N5005-4) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.  VERIFIED INSTALLATION OF NEW TEE IAW SRM B757-200 TASK: 51-40-05.
